Couldn't find what you looking for?

TRY OUR SEARCH!

I have been on Klonopin for over fifteen years. I take up to 1 to 1.5 mg per day. I have tried several times to come off of it and I have every horrific side effect possible. I have read the symptoms over and over on the posts I have read. I was relieved to see that I am not losing my mind. As for the hair loss I too have had so much of it and it occurs each time I try to get off of it.

This site is very helpful in that I don't feel sooooooo alone anymore. I only hope life can exist in a normal fashion without this addictive drug.

Loading...

I was on Klonopin along with Prothaiden for more than 3 yrs and exact thing used to happen with me...whenever i tried to come off that drug i failed ..but thankfully now i dont use it anymore...my doc told me to take xanax instead of klonopin but let me tell u it wasnt a good experience...but dont ever try it without ur doctor's permission...ask ur doc about any alternative drug...u know i felt terrible and some times insane (maybe bcoz of xanax)...heart pain, abnormal heartbeat, hyperventilated, anxiety, panic attacks etc...anyways then i decided to quit all these drugs forever and now i am living a drug free life
So, my dear frnd u will also live a drug free life..
Pray to God and He will surely help u thats my believe :-)

P.S..before coming off i knew that i couldnt do anything(bcoz of the withdrawal effect) so i made up my mind that for the next 6 months i am not going to do anything but rest and enjoy :-P
Reply

Loading...

It looks like you posted awhile ago. Did you have any success in coming off Klonopin successfully or are you still working on it? Either way, we'd like to hear how you are doing to make sure that we can continue to support you and be helpful. How are things going for you? Are you still experiencing symptoms or are you almost off the drug? Please let us know and keep us posted on your recovery!
Reply

Loading...

Hi, I was on klonopin for 12 years. Was detoxed off it in the hospital in early May and am still having withdrawal symptoms which I understand I'll have for up to a year. Symptoms - that come and go - are shaking, anxiety and panic attachs, depersonalization, agoraphobia, dizziness, a buzzing feeling in my head, neck and shoulder pain, numbness on part of my left thigh, and rapid heartbeat/pulses racing. Some days are pretty good, some middle of the road and some downright awful. But now I understand that that's how it works.



I agree with you that it feels great to know that others share our experience. Please update us on how you're doing.
Reply

Loading...

I was on klonopin for 8 months, taking 2mg a day, sometimes 4mg a day. Then my doctor was put in prison for medical malpractice, and no other DR would write my script due to my young age (18). So i went to the ER, having a panic attack due to withdrawals,-----which were HORRIBLE and PURE AGONY, as u know---and they wrote me a script of Xanax, but the daily dosage they wrote me was only 1/4 the normal dosage i was used to taking on klonopin. the xanax weakened the withdrawals. so in your case, after being on it so long, i would have your doctor switch u to Xanax(this IS SAFE, because they are both of the benzodiazepine class) and decrease your dosage. Yes of course you will experience some withdrawals, the first few weeks to a month being the worst, but its not completely unbearable. This WILL help you get off becuase i knew a guy who had been on xanax 20 years and they tapered him off with Valium---it took him about 2 years, but he did it and is happier now and feels more alive than he has since he started on benzos. But anyway, i tapered off klonopin with low doses of xanax...and it worked. There is NO WAY to come off of a long-term dose of a benzo without feeling a considerable amount of discomfort, but once you do it, its an awesome feeling and you'll be proud of yourself for doing it. Also, i have found that some natural herbs help greatly! Some you might try are SAM-E, MSM+Calcium, B12, Amino Acids, and Omega 3 oils. SAM-E is an herb you can buy without a script(yet it is used prescription only in Europe) and it is WONDERFUL. it decreased my withdrawals and took away my anxiety, panic disorder, and agoraphobia. So try to taper with lighter doses of another benzo and natural herbs. I hope this helps. Goodluck! and remember, its an everyday struggle---Rome wasnt built in a day,
Reply

Loading...

Thanks for the herbal suggestions lamads19. I'd thought about them, but never followed up. As far as Benzos go, I've read about doctors that use valium to taper off the klonopin, but I'm staying away from all Benzos. Hope that suggestion helps others to avoid what I and other people on the board have gone thru. Glad to hear you're doing better and proud to be off the meds!
Reply

Loading...


I am devastated i feel so badly i stopped after weaning down to .5 from 1 mg of klonopin pf nightly use for after 5 yrs at bedtime for sleep and anxiety 3 weeks ago and i am miserable when will i feel better HB
Reply

Loading...